Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalized domain for semigroup generators

Author: Michael G. Crandall
Journal: Proc. Amer. Math. Soc. 37 (1973), 434-440
MSC: Primary 47D05; Secondary 47H99
MathSciNet review: 0313873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalized domain $ \hat D(A)$ is assigned to a certain class of generators A of semigroups of nonlinear transformations S on Banach spaces. $ \hat D(A)$ is then characterized in two ways. $ \hat D(A)$ is the set of x such that $ S(t)x$ is locally Lipschitz continuous in t or, equivalently, the set of x which can lie in the domain of suitable extensions of A.

References [Enhancements On Off] (What's this?)

  • [1] B. Calvert and K. Gustafson, Multiplicative perturbation of nonlinear 𝑚-accretive operators, J. Functional Analysis 10 (1972), 149–158. MR 0341200
  • [2] Michael G. Crandall, Semigroups of nonlinear transformations in Banach spaces, Contributions to nonlinear functional analysis (Proc. Sympos., Math. Res. Center, Univ. Wisconsin, Madison, Wis., 1971) Academic Press, New York, 1971, pp. 157–179. Publ. Math. Res. Center Univ. Wisconsin, No. 27. MR 0470787
  • [3] Michael G. Crandall, The semigroup approach to first order quasilinear equations in several space variables, Israel J. Math. 12 (1972), 108–132. MR 0316925
  • [4] M. G. Crandall and T. M. Liggett, Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. Math. 93 (1971), 265–298. MR 0287357
  • [5] Michael G. Crandall and Amnon Pazy, Semi-groups of nonlinear contractions and dissipative sets, J. Functional Analysis 3 (1969), 376–418. MR 0243383
  • [6] Michael G. Crandall and Amnon Pazy, On accretive sets in Banach spaces, J. Functional Analysis 5 (1970), 204–217. MR 0259563
  • [7] M. G. Crandall and A. Pazy, Nonlinear evolution equations in Banach spaces, Israel J. Math. 11 (1972), 57–94. MR 0300166
  • [8] Tosio Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508–520. MR 0226230
  • [9] Yoshio Konishi, Some examples of nonlinear semi-groups in Banach lattices, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 18 (1971/72), 537–543. MR 0322603
  • [10] -, On $ {u_t} = {u_{xx}} - F({u_x})$ and the differentiability of the nonlinear semi-group associated with it, Proc. Japan Acad. 48 (1972), 281-286.
  • [11] I. Miyadera, Some remarks on semigroups of nonlinear operators, Tôhoku Math. J. 23 (1971), 245-258.
  • [12] G. F. Webb, Continuous nonlinear perturbations of linear accretive operators in Banach spaces, J. Functional Analysis 10 (1972), 191–203. MR 0361965

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05, 47H99

Retrieve articles in all journals with MSC: 47D05, 47H99

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society